# SDR C2XA03CL032

- Difficulty date: February 7, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 7455501
- Part serial: 0392
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2117 THE CREW REPORTED THE LANDING GEAR SELECT LEVER REQUIRED THE DOWNLOCK RELEASE BUTTON TO BE PRESSED TO RETRACT THE GEAR.  MAINTENANCE REPLACED THE LANDING GEAR SELECT LEVER CONTROL ASSEMBLY.  ALSO REPLACED RELAYS KOO24, KOO25, AND KO453.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
